RenewLife ParaGONE - 15 Day Program
- Brand: RENEW LIFE
- Availability: 3 In Stock
- SKU: 1334
An ideal intestinal cleanse for those who have a parasite infection and are looking to improve digestive function, Renew Life® ParaGONE® Kit is a two-part, 15-day anti-parasite and natural herbal cleansing program. Contains antifungal herbs and extracts that have been traditionally used to remove parasites from the body and improve...
An ideal intestinal cleanse for those who have a parasite infection and are looking to improve digestive function, Renew Life® ParaGONE® Kit is a two-part, 15-day anti-parasite and natural herbal cleansing program. Contains antifungal herbs and extracts that have been traditionally used to remove parasites from the body and improve digestive function.
- PARASITE TARGETED: ParaGONE® is a powerful parasite cleansing formula containing natural ingredients that are proven to eliminate parasites from the body.
- HERBAL INGREDIENTS: ParaGONE Part I vegetable capsules contain a mixture of unique herbal ingredients that are used in Herbal Medicine to expel parasites or intestinal worms, including wormwood leaf, quassia wood, garlic bulb, and thyme leaf. ParaGONE Part II is a liquid tincture that includes nature’s vermifuge wormwood leaf and stem, along with black walnut hulls, clove bud, marshmallow root, and orange peel.
- SIMPLE 15 DAY PROGRAM: ParaGONE® is a 2-part anti-parasitic cleanse formulated to address both parasites and candida.
- NON-GMO. This product does not contain genetically modified material.
- QUALITY CHECKED IN CANADA: All Renew Life Canada products go through a rigorous testing program.
Directions For Use
Directions: Take 2 capsules of ParaGONE® 1 with 250 mL of water and 1 mL of ParaGONE® 2 in the morning. Take 2 capsules of ParaGONE® 1 with 250 mL of water and 1 mL of ParaGONE® 2 in the evening. Take 2 hours before or after taking other medications. NOTE: ParaGONE® 2 dropper dispenses 0.5 mL when filled to line indicated. Consult a health care practitioner for use beyond 15 days. No refrigeration required. Store in a cool dry place.
- ParaGONE® 1 contains (per capsule)
- Wormwood Leaf (Artemisia absinthium) 4:1 Extract (800 mg)200 mg
- Thyme Leaf (Thymus vulgaris) 4:1 Extract (520 mg)130 mg
- Caprylic Acid (Magnesium caprylate)75 mg
- Garlic Bulb (Allium sativum) 4:1 Extract (260 mg)65 mg
- Quassia Wood (Quassia amara) 4:1 Extract (240 mg)60 mg
- Clove Bud (Syzygium aromaticum)25 mg
- Pippali Seed (Piper longum)10 mg
- ParaGONE® 2 contains (per 1mL)
- Ingredients derived from a 3:1* (solvent : dry herb) ratio
- Black Walnut Hulls (Juglans nigra)125 mg
- Clove Bud (Syzygium aromaticum)50 mg
- Marshmallow Root (Althaea officinalis)50 mg
- Orange Peel (Citrus sinensis)50 mg
- Wormwood Leaf and Stem (Artemisia absinthium)50 mg
ParaGONE® 1 contains (per capsule) Non-medicinal Ingredients: Microcrystalline cellulose, vegetable capsule (hydroxypropyl methylcellulose, water), maltodextrin. Contains no eggs, milk, mustard, peanuts, fish, crustaceans and molluscs, sesame seeds, soy, sulphites, tree nuts, gluten or wheat. ParaGONE® 2 contains (per 1mL) Non-medicinal Ingredients: Filtered water, ethyl alcohol. Contains no eggs, milk, mustard, peanuts, fish, crustaceans and molluscs, sesame seeds, soy, sulphites, or wheat. Allergen Warning: This product contains tree nuts (black walnut). Do not use this product if you have a tree nut allergy.
Warning: Consult a health care practitioner prior to use if you are taking blood thinners, cholesterol lowering medication or EPA in fish oils, have a blood clotting disorder, blood coagulation disorder, have diabetes, gallstones or other biliary disorders. Consult a health care practitioner if heartburn, flatulence, or gastrointestinal irritations persist or if symptoms persist or worsen. Consult a health care practitioner prior to use with other drugs, herbs or medications, including protease inhibitors, anti-coagulants, or acetaminophen. Exercise caution if operating heavy machinery, driving a motor vehicle, or involved in activities requiring mental alertness. Discontinue use if skin hypersensitivity occurs (such as skin or mucous membrane irritation). Do not use if you have stomach hyperacidity, gastric and/or duodenal, pemphigus, fever or febrile disorder, seizure disorder, bile duct obstruction, cholangitis, liver disease or impaired liver function. Do not use if you are allergic to members of the Asteraceae/Compositae family. Hypersensitivity, such as allergy, has been known to occur; in which case discontinue use. Do not use if pregnant, breastfeeding, or prior to surgery. Keep out of reach of children. Do not exceed recommended dose.